Results: 1-13 |
Results: 13

Authors: Ismail, MEH
Citation: Meh. Ismail, Orthogonality and completeness of q-Fourier type systems, Z ANAL ANWE, 20(3), 2001, pp. 761-775

Authors: Ismail, MEH
Citation: Meh. Ismail, q-discriminants and vertex operators, ADV APPL MA, 27(2-3), 2001, pp. 482-492

Authors: Ismail, MEH Simeonov, PC
Citation: Meh. Ismail et Pc. Simeonov, The spectrum of an integral operator in weighted L-2 spaces, PAC J MATH, 198(2), 2001, pp. 443-476

Authors: Ismail, MEH Valent, G Yoon, GJ
Citation: Meh. Ismail et al., Some orthogonal polynomials related to elliptic functions, J APPROX TH, 112(2), 2001, pp. 251-278

Authors: Ismail, MEH Witte, NS
Citation: Meh. Ismail et Ns. Witte, Discriminants and functional equations for polynomials orthogonal on the unit circle, J APPROX TH, 110(2), 2001, pp. 200-228

Authors: Bressoud, D Ismail, MEH Stanton, D
Citation: D. Bressoud et al., Change of base in Bailey pairs, RAMANUJAN J, 4(4), 2000, pp. 435-453

Authors: Grinshpan, AZ Ismail, MEH Milligan, DL
Citation: Az. Grinshpan et al., Complete monotonicity and diesel fuel spray, MATH INTELL, 22(2), 2000, pp. 43-53

Authors: Ismail, MEH
Citation: Meh. Ismail, An electrostatics model for zeros of general orthogonal polynomials, PAC J MATH, 193(2), 2000, pp. 355-369

Authors: Ismail, MEH Pitman, J
Citation: Meh. Ismail et J. Pitman, Algebraic evaluations of some Euler integrals, duplication formulae for Appell's hypergeometric function F-1, and Brownian variations, CAN J MATH, 52(5), 2000, pp. 961-981

Authors: Chen, LC Ismail, MEH Simeonov, P
Citation: Lc. Chen et al., Asymptotics of Racah coefficients and polynomials, J PHYS A, 32(3), 1999, pp. 537-553

Authors: Garrett, K Ismail, MEH Stanton, D
Citation: K. Garrett et al., Variants of the Rogers-Ramanujan identities, ADV APPL MA, 23(3), 1999, pp. 274-299

Authors: Ismail, MEH Kim, D Stanton, D
Citation: Meh. Ismail et al., Lattice paths and positive trigonometric sums, CONSTR APPR, 15(1), 1999, pp. 69-81

Authors: Ismail, MEH Rahman, M Stanton, D
Citation: Meh. Ismail et al., Quadratic q-exponentials and connection coefficient problems, P AM MATH S, 127(10), 1999, pp. 2931-2941
Risultati: 1-13 |